References for Charles Fox

Version for printing

Articles:

  1. P J Hilton, Review: An Introduction to the Calculus of Variations by Charles Fox, The Mathematical Gazette 35 (313) (1951), 208.
  2. H M Srivastava, Charles Fox: a mathematician I have known, Jnanabha 7 (1977), 5-12.
  3. H M Srivastava, Charles Fox, 1897-1977, Proc. Roy. Soc. Canada 16 (4) (1978), 67-70.
  4. H M Srivastava, Charles Fox, Bull. London Math. Soc. 12 (1) (1980), 67-70.

JOC/EFR July 2009

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Fox.html